# SDR REXA2022080100577

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS394 TO FS409 JUST RIGHT OF STRINGER 27 HAS CORROSION  LOCATED AND DRILLED NEW  INSTALLED NEW SERVICEABLE INTERCOSTAL P/N SH670-32075-3S IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.SERVICABLE INTERCOSTAL JUST OF STRINGER 27 BETWEEN FS 394-409 PN SH670-32075-3S IAW CRJ 900 SRM 51-40-11-001-001-A01
